MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. NT1100 & NT2000IX NEUROTHERM GENERATOR TO SIMPLICITY III, ADAPTER CABLE; MEDICAL DEVICE ELECTRICAL CABLE, REUSABLE

ST. JUDE MEDICAL, INC. NT1100 & NT2000IX NEUROTHERM GENERATOR TO SIMPLICITY III, ADAPTER CABLE; MEDICAL DEVICE ELECTRICAL CABLE, REUSABLE
Model Number AC-SI-III
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission.
 
Event or Problem Description
Related manufacturing ref: (b)(4).During a simplicity rf procedure with the patient on the table and prepped, an error message was noted on ports one and two while connected to the generator.An attempt to switch port 1 and 2 into port 3 were unsuccessful as the errors remained and the procedure was cancelled.
 
Additional Manufacturer Narrative
One generator to simplicity iii adaptor cable was received for evaluation.The cable successfully attached to the generator with no anomalies noted.The device met specifications for temperature response and no short or open circuits were detected.No visual or functional anomalies were noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported error message and subsequent cancellation remains unknown.

Brand Name
NT1100 & NT2000IX NEUROTHERM GENERATOR TO SIMPLICITY III, ADAPTER CABLE
Common Device Name
MEDICAL DEVICE ELECTRICAL CABLE, REUSABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
14901 deveau place
minnetonka MN 55345
MDR Report Key10493642
Report Number2182269-2020-00081
Device Sequence Number13718510
Product Code IKD
UDI-Device Identifier05415067028945
UDI-Public05415067028945
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K083528
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberAC-SI-III
Device Catalogue NumberAC-SI-III
Device Lot Number7583953
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/13/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/27/2020
Supplement Date Received by Manufacturer10/28/2020
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date11/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DISPOSABLE SIMPLICITY ELECTRODE; DISPOSABLE SIMPLICITY ELECTRODE
Outcome Attributed to Adverse Event Other;